MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number TSH
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code Test Result (2695)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For 1 of the events, the investigation found from the information provided a general reagent issue can be excluded.Assays from different manufacturers can generate different results.This relates to the overall setups of the assays, the antibodies used, differences in reference materials and the standardization methodology used.The investigation did not identify a product problem.There were no follow up actions.For 1 of the events, the investigation could not identify a product problem.The cause of the event could not be determined.Assays from different vendors can generate different values.This relates to the overall setups of the assays, the antibodies used, differences in reference materials/methods, and differences in the standardization methodology used.There were no follow up actions.The reported event involved an automated analytical device which is serviced in the field and not routinely returned for investigation.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 2 malfunction events.Questionable non-reproducible elecsys tsh results were generated by a cobas 8000 e 602 module and a cobas 6000 e 601 module.The events involved a total of 2 patients the patients' ages ranged from 13 to 94 years.The patients' weights were requested but were not provided.The patients were both female.The patients' races were requested but were not provided.The patients' ethnicities were requested but were not provided.

Brand Name
ELECSYS TSH ASSAY
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis, in
MDR Report Key9991018
Report Number1823260-2020-90077
Device Sequence Number16663371
Product Code JLW
UDI-Device Identifier04015630899661
UDI-Public04015630899661
Combination Product (Y/N)N
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberTSH
Device Catalogue Number11731459122
Device Lot NumberASKU, 429091
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/23/2020
Patient Sequence Number1